It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Adverse Reaction to 80 mg of Depo medrol

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-06-2018, 06:27 AM   #1
    Lifeguard2
    Newbie
    (female)
     
    Lifeguard2's Avatar
     
    Join Date: Jun 2018
    Posts: 1
    Lifeguard2 HB User
    Angry Adverse Reaction to 80 mg of Depo medrol

    Received 80 mg of depo medrol for Bilateral Sacroiliac joint on 3/27/18. 5 days later, in ER for severe tremors, heart palpitations , dizziness and depersonalization. Received Ativan and Benadryl. A little over 2 months later, still experiencing side effects. How long does this steroid stay in my system? Doctor who injected drug denies any connection to drug. Thank G-d my internal medicine doctor and doctor who monitors my insomnia, says emphatically , it's the depo medrol and I just need to " ride it out." Who else had experienced this nightmare?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:55 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!